# SDR 96FDEA01284

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- System (JASC): 5754 · Leading Edge Devices
- Part: Bonding Jumper
- Part number: 65162267A
- Condition: Corrosion
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0261 003.  CORROSION AROUND NR 2 K-FLAP OUTBOARD LOWER BONDING JUMPER UPPER ATTACH POINT.  REPAIRED NR 2 K-FLAP OUTBOARD LOWER BONDING JUMPER UPPER ATTACH POINT IAW SRM 57-50-03.  MOVED ATTACH POINT IAW SRM 27-57-010C.
